MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PROVISIONAL TENSIONING DEVICE; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PROVISIONAL TENSIONING DEVICE; MISC ORTHO SURGICAL INSTR
Model Number 391.884
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on an unknown date, a tension holder attachment was not gripping the attachment bit and was slipping off.The case was not impacted as there were three (3) other tension holder attachments available in the set.Procedure was completed successfully.There was no patient consequence.This report is for a provisional tensioning device.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Complainant part is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Updated event description provided for reporting.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
8/8/2019: updated event description: device report from canada reports an event as follows: it was reported that on an unknown date, a tension holder depth was not gripping the attachment bit and was slipping off.The case was not impacted as there were another three (3) tension holder in the set.Procedure was completed successfully.There was no patient consequence.Concomitant device reported: attachment bit (part number: 391.883; lot number: unknown; quantity: 1).This complaint involves one (1) device.

Brand Name
PROVISIONAL TENSIONING DEVICE
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8682495
Report Number2939274-2019-58558
Device Sequence Number1968004
Product Code LXH
UDI-Device Identifier10886982198365
UDI-Public(01)10886982198365
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number391.884
Device Catalogue Number391.884
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2019
Supplement Date Received by Manufacturer08/07/2019
08/08/2019
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date08/08/2019
08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1